# SDR CA980610018

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 13035616
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, I

## Discrepancy

(CAN) ON TAKEOFF, CABIN RATE NEEDLE STAYED AT ZERO AND CABIN ALTITUDE STAYED AT GROUND LEVEL. DIFFERENTIAL INCREASED AT FL 220 AND DIFFERENTIAL REACHED 8.5 CABIN ALTITUDE BEGAN INCREASING TO 6,000 WHEN AIRCRAFT REACHED FL 370, STARTED DESCENT AT 1,000 FPM.  CABIN RATE NEEDLE STAYED AT ZERO DIFFERENTIAL AND BEGAN INCREASING AT FL 240, CABIN RATE WENT TO 3,000 FPM, CABIN ALTITUDE CLIMBED QUICKLY TO 13,000 AND STOPPED.  CABIN RATE THEN WENT TO ZERO.  AIRCRAFT LANDED AND CABIN CONTROLLER FOUND UNSERVICEABLE.  PART TC:  210.
